Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Regularity of boundary data in periodic homogenization of elliptic systems in layered media
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.). The University of Edinburgh, UK.
2017 (English)In: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 154, no 1-2, 225-256 p.Article in journal (Refereed) Published
Abstract [en]

In this note we study periodic homogenization of Dirichlet problem for divergence type elliptic systems when both the coefficients and the boundary data are oscillating. One of the key difficulties here is the determination of the fixed boundary data corresponding to the limiting (homogenized) problem. This issue has been addressed in recent papers by Gérard-Varet and Masmoudi (Acta Math. 209:133–178, 2012), and by Prange (SIAM J. Math. Anal. 45(1):345–387, 2012), however, not much is known about the regularity of this fixed data. The main objective of this note is to initiate a study of this problem, and to prove several regularity results in this connection.

Place, publisher, year, edition, pages
Springer-Verlag New York, 2017. Vol. 154, no 1-2, 225-256 p.
Keyword [en]
periodic homogenization, elliptic system, boundary data, regularity
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-209236DOI: 10.1007/s00229-016-0905-4ISI: 000407096600012Scopus ID: 2-s2.0-85006867191OAI: oai:DiVA.org:kth-209236DiVA: diva2:1111118
Note

QC 20170807

Available from: 2017-06-17 Created: 2017-06-17 Last updated: 2017-08-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopusResearchgate

Search in DiVA

By author/editor
Aleksanyan, Hayk
By organisation
Mathematics (Div.)
In the same journal
Manuscripta mathematica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 60 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf